Certain boundary value problems with a shift for the Lavrent'ev–Bicadze equation
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 106-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a10,
author = {S. K. Kumykova},
title = {Certain boundary value problems with a shift for the {Lavrent'ev{\textendash}Bicadze} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {106--114},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a10/}
}
S. K. Kumykova. Certain boundary value problems with a shift for the Lavrent'ev–Bicadze equation. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 106-114. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a10/